应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Series 2012, Vol. 28 Issue (1) :91-98    DOI: 10.1007/s10255-012-0119-9
ARTICLES Current Issue | Next Issue | Archive | Adv Search << | >>
On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method
Gang YANG1, Ru-yun CHEN2, Luo-gen YAO1
1. School of Information, Hunan University of Commerce, Changsha 410205, China;
2. School of Science, Guangdong Ocean University, Zhanjiang 524088, China
Download: PDF (1KB)   HTML (1KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract Based on the modified homotopy perturbation method (MHPM), exact solutions of certain partial differential equations are constructed by separation of variables and choosing the finite terms of a series in p as exact solutions. Under suitable initial conditions, the PDE is transformed into an ODE. Some illustrative examples reveal the efficiency of the proposed method.  
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
Keywordshomotopy perturbation method   modified homotopy perturbation method   analytic solution   Fokker-Planck equation     
Abstract: Based on the modified homotopy perturbation method (MHPM), exact solutions of certain partial differential equations are constructed by separation of variables and choosing the finite terms of a series in p as exact solutions. Under suitable initial conditions, the PDE is transformed into an ODE. Some illustrative examples reveal the efficiency of the proposed method.  
Keywordshomotopy perturbation method,   modified homotopy perturbation method,   analytic solution,   Fokker-Planck equation     
Received: 2011-03-22;
Fund:

Supported by the National Social Science Fund of China (Grant No. 11BTJ011), the Natural Science Foundation Fund of Hunan Province of China (No. 08JJ3004) and the Soft Science Foundation of Hunan Province of China (No. 2009ZK4021).

Cite this article:   
.On Exact Solutions to Partial Differential Equations by the Modified Homotopy Perturbation Method[J]  Acta Mathematicae Applicatae Sinica, English Serie, 2012,V28(1): 91-98
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/10.1007/s10255-012-0119-9      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2012/V28/I1/91
 
[1] Attar, P.J., Vedula, P. Direct quadrature method of moments solution of the Fokker-Planck equation. J. Sound and Vibration, 317: 265-272 (2008)
[2] Feng, G., Gao, X., Dong, W., Li, J. Time-dependent solutions of the Fokker-Planck equation of maximally reduced air-sea coupling climate model. Chaos, Solitons and Fractals, 37: 487-495 (2008)
[3] Frank, T.D. Stochastic feedback, nonlinear families of Markov processes, and nonlinear Fokker-Planck equations. Physica A., 331: 391-408 (2004)
[4] He, J.H. A new approach to nonlinear partial differential equations. Commum. Nonlinear Sci. Numer. Simul., 2(4): 230-235 (1997)
[5] He, J.H. A coupling method of a homotopy technique and a perturbation technique for non-linear problems. Int. J. Nonlinear Mech., 35(1): 37-43 (2000)
[6] He, J.H. New Interpretation of homotopy-perturbation method. Int. J. Modern Phys. B, 20(18): 2561-2568 (2006)
[7] He, J.H. Some asymptotic methods for strongly nonlinear equations. Int. J. Modern Phys. B, 20(10): 1141-1199 (2006)
[8] Hesameddini, E., Latifizadeh, H. An Optimal Choice of Initial Solutions in the Homotopy Perturbation Method. Int. J. Nonlinear Sci. Numer. Simul., 10(11-12): 1389-1398 (2009)
[9] Rodriguez, B.D.A., Vilhena, M.T., Borges, V., Hoff, G. A closed-form solution for the two-dimensional Fokker-Planck equation for electron transport in the range of Compton Effect. Annals of Nuclear Energy, 35: 958-962 (2008)
[10] Sadighi, A., Ganji, D.D., Sabzehmeidani, Y. A Study on Fokker-Planck Equation by Variational Iteration and Homotopy-Perturbation Methods. Int. J. Nonlinear Sci., 4: 92-102 (2007)
[11] Sattin, F. Fick’s law and Fokker-Planck equation in inhomogeneous environments. Phys. Lett. A, 372: 3941-3945 (2008)
[12] Spencer, B.F., Bergman, L.A. On the numerical solution of the Fokker-Planck equation for nonlinear stochastic systems. Nonlinear Dynamics, 4: 357-372 (1993)
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica, English Serie